# SDR MASA2020071610129

- Difficulty date: July 16, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N86336
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000548
- Aircraft time: 10,445 hours, 6,065 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA2 FLASHLIGHT INOP.  R2 BATTERY.
